Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pregnant with severe cramps after bowel movements, lightheadedness. Reason?

I m 25 weeks pregnant, had a bowel movement 2 hours ago (it was easy, no pushing) and I have been in extreme pain ever since. I can barely move, baby was moving like crazy but has since slowed moving to just a few twitches. The cramping is on my right side mostly and doesn t feel like contractions but hurts real bad. I feel sick and lightheaded. I have been drinking water and laying down but it hasn t stopped.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The cramping in the lower abdomen could be related to the uterine contractions or intestinal cramps which are usually due to a mild infection. If rest and fluids are not helpful then do consult your gynecologist for a proper evaluation.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor